# SDR AALA20140817017

- Difficulty date: August 17, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N578AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53155
- Aircraft time: 66,498 hours, 34,751 cycles
- Engine: Pwa JT8D217
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: ETY2132547
- Condition: Separated
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: E, A

## Discrepancy

ON TAKEOFF THE LT MLG TIRE TREAD SEPARATED & DENTED THE LT INBD FLAP, SPLASH GUARD & WAS INGESTED INTO THE LT ENG.  EMER DECLARED FLIGHT RETURNED & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  ACFT CURRENTLY UNDERGOING MX.  SYS GND CHECKED NORMAL OPERATION OPEN.
